# SDR SWAA2024102953463

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8825Q
- Make and model: Boeing 737-8
- Aircraft serial: 67472
- Aircraft time: 5,765 hours, 3,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT BEHIND CAPT SEAT DOES NOT TEST CORRECTLY<[01] ITEM OK TO CONTINUE PER MEL 25-64-02A SP1B;[02] FOUND COCKPIT FLASHLIGHT WAS MISSING; INSTALLED A NEW FLASHLIGHT AND BATTERY BEHIND CAPT SEAT IAW AMM 25-64-00; OPS CHECK GOOD.
